EconPapers    
Economics at your fingertips  
 

On Doob's maximal inequality for Brownian motion

S. E. Graversen and G. Peskir

Stochastic Processes and their Applications, 1997, vol. 69, issue 1, 111-125

Abstract: If B = (Bt)t [greater-or-equal, slanted] 0 is a standard Brownian motion started at x under Px for x [greater-or-equal, slanted] 0, and [tau] is any stopping time for B with Ex([tau]) 1 the following inequality is shown to be sharp: The sharpness is realized through the stopping times of the form for which it is computed: whenever [var epsilon] > 0 and 0 0 and all 0

Keywords: Doob's maximal inequality; Brownian motion Optimal stopping (time) The principle of smooth fit Submartingale The maximality principle Stephan's problem with moving boundary Ito-Tanaka's formula Burkholder-Gundy's inequality (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00032-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:69:y:1997:i:1:p:111-125

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:69:y:1997:i:1:p:111-125